# SDR SWAA2016091607855

- Difficulty date: September 9, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6517685
- Condition: Cracked
- Location: Bs 348-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED BETWEEN BS 348.2 TO 351.2, BETWEEN STRINGERS 15 - 17L.  R&R SHEAR WEB IAW DWG.
